MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAMIC Y STENT; PROSTHESIS, TRACHEAL, EXPANDABLE, POLYMERIC

BOSTON SCIENTIFIC CORPORATION DYNAMIC Y STENT; PROSTHESIS, TRACHEAL, EXPANDABLE, POLYMERIC
Model Number M00570690
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to report the suspect device lot number; therefore, the manufacture and expiration dates are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on july 24, 2019 that a dynamic y stent was to be used in the central airway during an airway stent placement procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the stent was able to be deployed; however, the posterior membrane of the stent was ripped during removal of the forceps and part of the material was on the forceps.The stent was removed and another stent was used to complete the procedure.There were no patient complications reported as a result of this event.The patient's condition following the procedure was reported to be fine.

Brand Name
DYNAMIC Y STENT
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE, POLYMERIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8898675
Report Number3005099803-2019-03969
Device Sequence Number526227
Product Code NYT
UDI-Device Identifier08714729764823
UDI-Public08714729764823
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K953593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570690
Device Catalogue Number7069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight129